| Catalog Number |
400SMTHXSFT0510 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a medical procedure using penumbra smart coils (smart coils), the technician was preparing the smart coil on the back table and noted that the smart coil would not advance from its initial position within its introducer sheath.The smart coil was then discarded and the physician completed the case using another smart coil.